MathSciNet Relay Station
MathSciNet bibliographic data
MR246182 (39 #7486) 49.10 (35.00)
Morrey, Charles B., Jr. Differentiability theorems for weak solutions of nonlinear elliptic differential equations. Bull. Amer. Math. Soc. 75 1969 684–705.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement